Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On Loestrin 24 white pills, had brown discharge with blood. Periods not due. Is this normal?

I m on Loestrin 24 FE for about 7 months now & I m on the second week of white pills and this morning noticed some brown discharge as well as some blood . Not suppose to get my period for another 2 weeks when i start brown pills. Nervous that this is not normal. is this normal? also first time every been on birth control . using to subside period pain.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
You seem to be having breakthrough bleeding
PLease do not worry, as this is quite NORMAL with pills, particularly in initial months.
Continue taking the pills as recommended, do not skip any of them.
If the spotting continues, and does not stop within a couple of days, consult your healthcare provider, as you might require another brand with different ( slightly higher ) doses of estrogen.
Remember to take the pills correctly at the same time everyday.
All the best.
Answered: Sat, 31 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor